# SDR IPXA2015011685304

- Difficulty date: January 10, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 21,346 hours, 14,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N54575
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CMCD,  FLOOR PANEL 231XAF HAS SEVERAL DENTS AND HONEYCOMB MATERIAL MISSING AT FWD AND AFT EDGES.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
